Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 52, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Oct 13, 2011, 4:17 AM EDT. It took effect at Oct 13, 2011, 11:00 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2011, 4:17 AM EDT (08:17 UTC)
- In effect from
- Oct 13, 2011, 11:00 PM EDT
- Expired
- Oct 14, 2011, 8:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
177 WHUS73 KIWX 130817 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 417 AM EDT THU OCT 13 2011 LMZ043-046-131630- /O.NEW.KIWX.SC.Y.0052.111014T0300Z-111015T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 417 AM EDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT SATURDAY. * WINDS:15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 8 TO 12 FEET LATE TONIGHT THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
776 WHUS73 KIWX 131438 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1038 AM EDT THU OCT 13 2011 LMZ043-046-132200- /O.CON.KIWX.SC.Y.0052.111014T0300Z-111015T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1038 AM EDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT SATURDAY. * WINDS:15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 8 TO 12 FEET LATE TONIGHT THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
548 WHUS73 KIWX 132001 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 401 PM EDT THU OCT 13 2011 LMZ043-046-140415- /O.EXT.KIWX.SC.Y.0052.111014T0300Z-111014T1800Z/ /O.NEW.KIWX.GL.W.0029.111014T1800Z-111015T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 401 PM EDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT FRIDAY... ...GALE WARNING IN EFFECT FROM 2 PM FRIDAY TO 2 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 2 PM EDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT FRIDAY. * WINDS:15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH FRIDAY MORNING...INCREASING TO 30 KNOTS WITH GUSTS UP TO 40 KNOT GALES FRIDAY AFTERNOON INTO SATURDAY. * WAVES: BUILDING TO 6 TO 10 FEET LATE TONIGHT AND 10 TO 14 FEET FRIDAY AFTERNOON THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
744 WHUS73 KIWX 140250 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1050 PM EDT THU OCT 13 2011 LMZ043-046-141100- /O.CON.KIWX.SC.Y.0052.111014T0300Z-111014T1800Z/ /O.CON.KIWX.GL.W.0029.111014T1800Z-111015T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1050 PM EDT THU OCT 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM FRIDAY TO 2 PM EDT SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 2 PM FRIDAY TO 2 PM EDT SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY. * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH FRIDAY MORNING...INCREASING TO 30 KNOTS WITH GUSTS UP TO 40 KNOT GALES FRIDAY AFTERNOON INTO SATURDAY. * WAVES: BUILDING TO 6 TO 10 FEET LATE TONIGHT AND 10 TO 14 FEET FRIDAY AFTERNOON THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
358 WHUS73 KIWX 140813 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 413 AM EDT FRI OCT 14 2011 LMZ043-046-141615- /O.EXT.KIWX.SC.Y.0052.000000T0000Z-111014T1500Z/ /O.EXT.KIWX.GL.W.0029.111014T1500Z-111015T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 413 AM EDT FRI OCT 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...GALE WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 2 PM EDT SATURDAY... THE GALE WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 2 PM EDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. * WINDS: WEST TO NORTHWEST INCREASING TO 30 KNOTS THIS MORNING. GUSTS UP TO 40 KNOT GALES BY LATE MORNING...PERSISTING INTO EARLY SATURDAY AFTERNOON. * WAVES: 10 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
058 WHUS73 KIWX 141136 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 736 AM EDT FRI OCT 14 2011 LMZ043-046-142000- /O.EXT.KIWX.SC.Y.0052.000000T0000Z-111014T1200Z/ /O.EXT.KIWX.GL.W.0029.111014T1200Z-111015T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 736 AM EDT FRI OCT 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...GALE WARNING NOW IN EFFECT UNTIL 2 PM EDT SATURDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 2 PM EDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING. * WINDS: WEST TO NORTHWEST INCREASING TO 30 KNOTS THIS MORNING. GUSTS UP TO 40 KNOT GALES BY LATE MORNING...PERSISTING INTO EARLY SATURDAY AFTERNOON. * WAVES: 10 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Oct 13, 1:31 AM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Oct 13, 1:31 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 131 AM EDT THU OCT 13 2011 .AVIATION.../06Z TAFS/ DIGGING UPPER LEVEL TROUGH WILL SLIDE SLOWLY EAST THROUGH THE REGION IN THE PERIOD...WITH THE BULK OF UPPER LEVEL FORCING ADVECTING SOUTH INTO THE TENNESSEE VALLEY. AREAS OF FOG HAVE DEVELOPED OVER THE EAST WHERE CLEAR SKIES AND LINGERING LL MOISTURE AND EASTERLY TRAJECTORIES FROM RAIN ENHANCE BL PER YESTERDAY PRECIP IS IN PLACE. EXPECT AREAS OF MVFR-IFR VIS WITH IFR TO LIFR CIGS IN ISOLATED LOCATIONS THIS AM. OTHERWISE...CLOUDS WILL CONTINUE TO INCREASE IN COVERAGE WITH LOWERING CIGS THROUGH THIS AFTERNOON AS SFC MOISTURE CONVERGENCE INCREASES. RAIN WILL DEVELOP AND SPREAD EAST LATE THIS AFTERNOON AND EVENING ESP...WITH AN ABRUPT N-S CUT OFF OF PRECIP THIS EVENING AS MUCH DRIER AIR ADVECTS INTO THE AREA. PILOTS CAN EXPECT DETERIORATING FLIGHT CONDITIONS WITH CIGS DOWN TO 1KFT OR LESS BY LATE AFTERNOON OVER MUCH OF THE FA...AND VIS DOWN TO 2 MILES AND POTENTIALLY LESS. EASTERN HALF OF THE FA LOOKS TO SEE THE BEST CHANCE FOR IFR AND LIFR CONDITIONS GIVEN COINCIDENCE OF LL MOISTURE CONVERGENCE AND BROAD LIFT. ISOLD THUNDER WILL BE POSSIBLE...BUT COVERAGE IS EXPECTED TO BE TOO MINIMAL TO INCLUDE IN TAFS. && .PREV DISCUSSION... /ISSUED 337 PM EDT WED OCT 12 2011/ SHORT TERM... ANOTHER FINE DAY TDA IN BTWN REMNANT SUBTROPICAL SW LIFTING UP THROUGH ERN OH THIS AFTN AND AHD OF APCHG SW EJECTING OUT OF KS. PRIOR NOTED MODEL TRENDS CONT...NAMELY A DEEPER/SLOWER EVOLUTION OF DIGGING PLAINS TROUGH ESP THU W/MAJORITY CONSENSUS OF 12Z GUIDANCE EVEN MORE STEEPED TWD AN ESSENTIAL SPLIT ALOFT IN GREATER FORCING FOR ASCENT AND DEEPER LL MSTR RTN TRACKING FARTHER SWD ALG THE OH RVR. TRUNCATED POPS FURTHER SWWD LT TONIGHT YET KEPT W/PRIOR POP GRIDS THROUGHOUT GIVEN REASONABLY CONSISTENT MOS GUIDANCE TRENDS. REGARDLESS SUFFICIENT MSTR ADVTN/LIFT XPCD ALG INVERTED SFC TROUGH TO BRING A PD OF RAIN TO CWA THU AFTN/EVE. CLOSING MID LVL CIRC ACRS NRN LWR MI EARLY FRI AND ATTENDANT CAA WING DRIVING EWD ACRS THE WRN LAKES WILL YIELD MUCH COOLER CONDS LATE SHRT TERM AND INTO BEGINNING OF LONG TERM. OTHWS...GIST OF PRIOR GRIDS INCLUDING TEMPS CLOSE W/MAINLY TWEAKS TO REFLECT CURRENT GUIDANCE. LONG TERM...FRIDAY THROUGH WEDNESDAY ONLY MINOR TWEAKS TO THE GRIDS THIS PERIOD. A MORE TYPICAL MID OCTOBER PATTERN EXPECTED WITH TEMPS NEAR TO BLO NORMAL AND SEVERAL CHANCES FOR RAIN. FRIDAY WILL FEATURE WINDY CONDITIONS AS A SFC LOW DEEPENS OVER THE NRN GREAT LAKES...WITH GFS/NAM BUFR MOMENTUM PROGS HINTING AT GREATER THAN 30 KT GUSTS PER DEEP MIXING/STRONG GRADIENT FLOW. MODELS ROTATE THE 7H COLD POOL / -6C TO -7C / THROUGH ON FRIDAY SUPPORTING STEEP SFC-7H LAPSE RATES GIVEN EXPECTED PARTIAL CLEARING. THIS COMBINED WITH A POSSIBLE SHEARING SHORTWAVE AND CYCLONIC FLOW MAY BE ENOUGH TO SUPPORT ISO/SCT SHOWERS. RETAINED LOWER CHC POPS AS STILL QUESTIONS WRT COVERAGE AND TIMING OF FEATURES. CONTINUED WITH CHC POPS INTO FRIDAY NIGHT NEAR LAKE MICHIGAN AS DELTA T/S INCREASE TO AROUND 15C...WITH ONGOING CAA INCREASING LATENT HEAT FLUX OFF THE LAKE. 120 M 12HR 5H HEIGHT RISES WILL ALLOW FOR A SUBSIDENCE INVERSION AND DRY CONDITIONS BY SATURDAY AND SATURDAY EVENING...WITH SOMEWHAT BREEZY CONDITIONS ANTICIPATED GIVEN A LINGERING MODEST SFC PRESSURE GRADIENT. A LESS AMPLIFIED / QUICK MOVING SHORTWAVE IS FORECAST TO PROPAGATE EWD THROUGH THE GREAT LAKES ON SUNDAY. A BAND OF RAIN WILL LIKELY ACCOMPANY THIS WAVE AND DEVELOPING AREA OF RELATIVELY DEEP FRONTOGENESIS. DIFFERENCES IN GUIDANCE AT THIS POINT IS PLACEMENT WITH THE GEM/GFS/GEFS SHOWING THIS BETTER FORCING SETTING UP NORTH OF THE FA...WITH THE ECMWF OVER OUR AREA. GIVEN THESE DIFFERENCES CANNOT IMPROVE ON MODEL BLEND 30-40 CHANCE POPS...ALTHOUGH MODEL TRENDS HINT AT AN EVENTUAL LOWERING OF POPS SOUTH AND INCREASE NORTHEAST. A DIGGING/AMPLIFYING H5 TROUGH STILL LOOKS TO BUILD INTO THE EASTERN CONUS NEXT WEEK GIVEN UPSTREAM WESTERN NOAM RIDGING. SFC CYCLOGENESIS...INCREASING LARGE SCALE ASCENT...AND MOISTURE ADVECTION JUST AHEAD OF THIS DEEP TROUGH AXIS WILL SUPPORT A PRETTY GOOD SHOT FOR RAIN...BEST CHANCES IN THE LATE MONDAY/TUESDAY PERIOD. SIGNIFICANT CAA BEHIND AN EXPECTED MID LATITUDE CYCLONE WILL LIKELY SUPPORT LAKE EFFECT SHOWERS INTO DAY 7...WITH HIGHS POTENTIALLY STRUGGLING TO REACH THE 50S. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...T LONG TERM...STEINWEDEL AVIATION...JC
Hazardous weather outlook, Oct 12, 4:18 AM EDT, 23 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 418 AM EDT WED OCT 12 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-130830- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 418 AM EDT WED OCT 12 2011 /318 AM CDT WED OCT 12 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-130830- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 418 AM EDT WED OCT 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED LATE THURSDAY NIGHT INTO SATURDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE JC
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:01 PM EDT | Gale Warning | IWX | 52 hr |
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.